# SDR CA100625002

- Difficulty date: June 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 19,584 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Damaged
- Location: Hot Section
- Part time: 11,270 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE REPORTED RUNNING HOT. ENGINE TROUBLESHOOTING PERFORMED, HSI INSP REQUIRED.  UPON INSP OF ENGINE FOUND EXTREME BUCKLES AND SHROUD SEGMENTS DISHED/WARPED.  VERY LARGE .030 GAPS BETWEEN CT DISK AND SEGMENTS.  CT DISK HAD ALSO RUBBED ON THE GUIDE VANE.  CT BLADES ERODED AND DAMAGED.  THIS IS A RECENT O/H WITH ONLY 827 HOURS ON IT.  THROUGH IT WAS DETERMINED OTHER OPERATORS HAVE EXPERIENCED THIS ISSUE AND IT APPEARS TO BE A QUALITY ISSUE FROM MFG.  PARTS ARE REMOVED AND CURRENTLY AT MFG.  FURTHER INFORMATION TO FOLLOW.
